# SDR QMLA2023092820080

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N759BH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9397
- Aircraft time: 1,635 hours, 4,348 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Sta 6616
- Part time: 1,635 hours
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL CONE IN ACCORDANCE WITH  32-5302-EO-2990 CRACKS WERE DISCOVERED AT STA 6616, SERVICE ENGINEERING WAS NOTIFIED, PICTURES AND DIMENSIONS FOR THE DAMAGE WERE EMAILED IN. AWAITING A REPAIR PROCEEDURE FROM SERVICE ENGINEERING
